# SDR CALA2025021802360

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 78,106 hours, 29,034 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV D SMOKE  DETECTOR GOING OFF NO SMOKE OR SMELL PRESENT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID MAC RELATED WORK ORDER 000000003129694.  PERFORMED SMOKE DETECTOR RESET PER AMM 26-14-00-710-802. OPS CHK NORMAL.  PERFORMED SMOKE DETECTOR RESET PER AMM 26-14-00-710-802. OPS CHK NORMAL.
